WELCOME TO THE COMMUNITY: This Patient-To-Patient Community is for discussions relating to Bleeding Disorders. There are many types of blood disorders, including: bleeding disorders, platelet disorders, hemophilia and anemia.
I've got Ferritin levels of 7. Have been feeling mega tired but no-one would believe me & I have been having chest pain which G.P's were dismissive about. I done some reading & this can be cause by eating a Vegetarian diet. In my case the cause is Anorexia. Does anyone know how quickly your health improves after starting Ferrous Sulphate tablets?
my ferritin level was down to 3 and was having terrible heart palpitations, was told due to low iron/ferritin levels. was told to double up on iron to raise levels. you must also be careful if thinking about a vegetarian diet as alot of raw greens are bad for thryroid. hope this helps a little
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.